Hi. I am really sorry for what has happened to you and I do not wish anything like that on nobody. After reading your post I did a little research and I ran across a website that had information about mirena. It said that women may experience side effects and that included ance moodswings back ache ect. It also said that it is not recommended for women that are allergic to levonorgestrel, silicone and polyethylene. And I know of course nobody knows that they are allergic to silicone but I think thats probably what it is. Just like how you hear of some women that get breast implants have no problem at all with them but yet some womens body rejects it therefore causing them to become very sick and they go through tons of testing and then find out that they are allergic. I think it may be the same with mirena. I have had it since aug 2009 and I'm not havin any trouble at all. Of course eventually I will go get a check up when its been a year but just think about it, everyones body reacts differently to any kind of birthcontrol. I had the shot before mirena and I damn near lost my mind plus I had a huge lump in my left breast and they thought I had Breast Cancer but thank God it was just a cyst that was caused from the shot and I discontiued it. But yet I have friends that have had no problem with it. I just wanted to share that with you, but because of your story I will get an anual check up just to make sure everything is ok and I wish you the best of luck.